Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 1, Pages 69–80 (Mi mvk215)  

Cryptographically weak filter function for trinomial linear recurrent sequences

F. M. Malyshev

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow

Abstract: We consider filter generators of pseudorandom sequences with binary input linear recurrent sequence having trinomial connection polynomial. Several classes of Boolean filter functions are described alowing to construct linear relations between the elements of input recurrent sequence by special subsets of output sequence. The admissibility of using such functions in the filter generators requires special justification.

Key words: recurrent sequence, filter generator, pseudo-random sequence.

DOI: https://doi.org/10.4213/mvk215

Full text: PDF file (185 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.719.2
Received 30.IV.2014

Citation: F. M. Malyshev, “Cryptographically weak filter function for trinomial linear recurrent sequences”, Mat. Vopr. Kriptogr., 8:1 (2017), 69–80

Citation in format AMSBIB
\Bibitem{Mal17}
\by F.~M.~Malyshev
\paper Cryptographically weak filter function for trinomial linear recurrent sequences
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 1
\pages 69--80
\mathnet{http://mi.mathnet.ru/mvk215}
\crossref{https://doi.org/10.4213/mvk215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682439}
\elib{https://elibrary.ru/item.asp?id=29864940}


Linking options:
  • http://mi.mathnet.ru/eng/mvk215
  • https://doi.org/10.4213/mvk215
  • http://mi.mathnet.ru/eng/mvk/v8/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:264
    Full text:148
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021